Hello-pg115070216418

4 Replies
corinne - June 19

I'm hoping someone can help me. In may my af started on the 8th and lasted 3 days and it would only come at night which there really wasn't enough there to do anything. Then I started my next af on may 31st and I am still on it. I am not having heavy bleeding but still have quite a bit to where I need a tampon. It comes and goes. I can't figure out why I am still on my af and it is really starting to bug me. Any suggestions on why this is happening would be greatly aprreciated. Thank you.

 

Lin - June 19

Ask your doctor.

 

Clarissa23 - June 19

i would go to your doc..i really dont know what would cause that long of bleeding but i would def ask a doc about it

 

sian 1 - June 19

i had bleeding for 21 days when i came off the depo shot i had 2 normal cycles and then bled for 21 days they gave me a pill to take for 7 days and then you start af again and it should be a normal one hope this helps :)

 

Rhonda - June 19

how old are you?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?